# SDR CA040519002

- Difficulty date: April 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 655551117
- Condition: Worn
- Location: Bleed Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE CHAFED INSIDE SUPPORTING CLAMP P/N S2894-24 TUBE 6555511-17 AND CLAMP (REVISED P/N 471-24) REPLACED LT AND RT ENGINE.  THIS WAS FOUND DURING PERFORMANCE OF SB 560-71-05 WHICH WAS TO INSPECT TUBE AND INSTALL REVISED CLAMP.
